# SDR SWAA2017060814230

- Difficulty date: May 23, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER ''T'' CAP UNDER CREASE BEAM WEB CRACKED AT BS. 294, RBL 51.  REPAIRED T CAP IAW EA.
